# SDR REXA2018061200553

- Difficulty date: June 12, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 23,043 hours, 15,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM6703502035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CAP STRIP ON LBL27 FOUND CORROSION AT FS1031 FLOORBEAM. REPAIRED DAMAGED LBL 27 FLOORBEAM WITH SPLICE REPAIR FROM GREO 670-53-00-029 REV A FIG 3.
